# SDR ASMF200707017

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 64,907 hours, 48,007 cycles
- Engine: Pwa JT8D217
- Engine time: 53,371 hours, 39,576 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Part time: 53,371 hours, 39,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKE OFF AND INITIAL CLIMB,  LT ENGINE WITH STRONG VIBRATION. MAINTENANCE PERFORMED AN ENGINE RUN CONFIRMING VIBRATION OUT OF LIMITS, THE ENGINE WAS REPLACED IAW MPCM 71-00-02 AND  OPERATIONAL TEST WAS PERFORMED IAW MPCM 71-00-01, ALL CORRECT.
